MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH CONCERTO; COCHLEAR IMPLANT

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH CONCERTO; COCHLEAR IMPLANT
Model Number MI1000 MED-EL CONCERT
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
 
Event or Problem Description
After a fall with impact on the left forehead, the user had sound quality issues with and without use of the processor.
 
Event or Problem Description
After a fall with impact on the left forehead, the user had sound quality issues with and without use of the processor.Additional programming adjustments were made.
 
Additional Manufacturer Narrative
Additional information: according to the information received from the field the recipient experienced sound quality issues.Therefore four channels have been disabled.Reportedly the hearing benefit slightly increased after re-programming, however the loudness is too soft.Clinical monitoring will continue.A specific root cause for the deactivated channels cannot be determined.The implant stays implanted and in use.

Brand Name
CONCERTO
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
57788
MDR Report Key23815477
Report Number9710014-2025-01164
Device Sequence Number15799516
Product Code MCM
UDI-Device Identifier09008737083632
UDI-Public(01)09008737083632
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2014
Device Model NumberMI1000 MED-EL CONCERT
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/12/2026
Date Device Manufactured05/08/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale